Does anyone have a way to control the soreness of your mouth and horrible taste that I have been getting with the TX ...it's like sores and sensitivity on my tounge , it's making it hard to talk on the phon at work
Is there anything or any product tht you use to keep this side away ?
I rinsed with a mixture of hydrogen peroxide and water, equal parts. When it got real bad, dr had to prescribed me "swish and swallow" stuff....The bad "taste" didnt go away til about month after treatment.
Ask your pharmacist for non-prescription magic mouthwash. Not exactly sure what it is but they mix together several ingredients. I never used it but heard others talk about it. Perhaps someone else will clarify exactly what it is.
Nothing really worked for me at all, I had them bad but have heard from one of the biggest heptologists in the world that he knows people who HAD to quit treatment they were so bad.
The good news is the interferon is causing the problem. The good part is two weeks after I stopped interferon they went away. Then I ate everything that wasn't nailed down.....it felt so GREAT to taste food correctly again.
Be careful of that part holy moly pounds go on much faster than they come off! ;)
I've had mouth problems since I started txing, I'm 14 weeks into this. I did have thrush at one time and had to get a script from dr., got rid of thrush but definitley have to use Biotene rinse and toothpaste. It hurt so bad to brush my teeth with regular toothpaste it brought tears to my eyes. I quit working and the extra rest I'm getting has helped alot with side effects, I'm 58 and feel the older you get the harder it is.
My husband had this problem with all 3 of his past treatments. Basically the medications cause changes to the salivary glands, which cause your mouth to dry. This can lead to dental problems, oral hygiene problems, fungal infections, tooth decay, change is sense of smell and taste, etc. Of course drinking lots of water is important anyway while you're on treatment, so be sure that you are drinking lots of water. My husband use several Biotene products: mouthwash, toothpaste, lozenges, etc. They helped. We tried preparing food with a lot of variety in temperature and spice. That helped. He didn't need it, but I have read that some people have received a prescription from their doctor for "magic mouthwash", which apparently helps with the sores and fungal infections of the mouth. Good luck.
Thanks everyone ,turns out I have thrush and my dr put me on Flucozole
I have just been trying to keep my mouth as clean as I can and hope this works
I realize I won't taste things the same for another 20-43 weeks
Week 5 for me now
And if that's the price I have to pay to get this **** out of my liver then
That's how it's going to be
Never give up Never surrender !!!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.